×

zbMATH — the first resource for mathematics

Radial continuity of set-valued metric projections. (English) Zbl 0283.41014

MSC:
41A50 Best approximation, Chebyshev systems
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amir, D; Deutsch, F, Suns, moons, and quasi-polyhedra, J. approx. theory, 6, 176-201, (1972) · Zbl 0238.41014
[2] Asplund, E, Cebysev sets in Hilbert space, Trans. amer. math. soc., 144, 236-240, (1969) · Zbl 0187.05504
[3] Blatter, J, Zur stetigkeit von mengenwertigen metrischen projektionen, Rheinisch-westfälisches inst. für instrumentelle math. Bonn, ser. A, No. 16, 19-38, (1967) · Zbl 0184.15201
[4] Blatter, J; Morris, P.D; Wulbert, D, Continuity of the set-valued metric projection, Math. annal., 178, 12-24, (1968) · Zbl 0189.42904
[5] Blatter, J, Weiteste punkte und nächste punkte, Rev. roumaine. math. pures et appl., 14, 615-621, (1969) · Zbl 0205.12301
[6] Brosowski, B; Wegmann, R, Charakterisierung bester approximationen in normierten vektorräumen, J. approx. theory, 3, 369-397, (1970) · Zbl 0203.12103
[7] Brosowski, B; Wegmann, R, On the lower semi-continuity of the set-valued metric projection, J. approx. theory, 8, 84-100, (1973) · Zbl 0288.41016
[8] Brosowski, B, Über eine fixpunkteigenschaft der metrischen projektion, Computing, 5, 295-302, (1970) · Zbl 0209.17801
[9] Brosowski, B; Deutsch, F, On some geometrical properties of suns, J. approx. theory, 10, 245-267, (1974) · Zbl 0272.41020
[10] Brown, A.L, Best n-dimensional approximation to sets of functions, (), 577-594 · Zbl 0129.04702
[11] Dunford, N; Schwartz, J, Linear operators I, (1958), Interscience New York
[12] Hahn, H, Reelle funktionen I, (1948), Chelsea Publ. Co New York · JFM 58.0242.05
[13] Klee, V, Remarks on nearest points in normed linear spaces, (), 168-176 · Zbl 0156.36303
[14] \scB. Kripke (1971, unpublished).
[15] Lindenstrauss, J, Extension of compact operators, Memoirs amer. math. soc., No. 48, (1964) · Zbl 0141.12001
[16] Morris, P.D, Metric projections onto subspaces of finite codimension, Duke math. J., 35, 799-808, (1968) · Zbl 0167.42301
[17] Osman, E.V; Osman, E.V, Continuity of metric projections and some geometric properties of the unit sphere in a Banach space, Dokl. akad. nauk SSSR, Sov. math. dokl., 10, 291-293, (1969), translated in · Zbl 0192.47001
[18] Pollul, W, Topologien auf mengen von teilmengen und stetigkeit von mengen-wertigen metrischen projektionen, (1967), Diplomarbeit Bonn
[19] Singer, I, On set-valued metric projections, (), 217-233
[20] Stechkin, S.B, Approximative properties of sets in normed linear spaces, Rev. roum. math. pures et appl., 8, 5-18, (1963), (Russian) · Zbl 0198.16202
[21] Vlasov, L.P, Approximatively convex sets in Banach spaces, Sov. math. dokl., 6, 876-879, (1965) · Zbl 0143.15203
[22] Vlasov, L.P, Chebyshev sets and approximatively convex sets, Math. zametki, 2, 191-200, (1967), (Russian) · Zbl 0159.17903
[23] Vlasov, L.P, On čebyšev sets, Sov. math. dokl., 8, 401-404, (1967) · Zbl 0157.43703
[24] Wulbert, D, Continuity of metric projections—approximation theory in a normed linear lattice, ()
[25] Wulbert, D, Continuity of metric projections, Trans. amer. math. soc., 134, 335-341, (1968) · Zbl 0164.15003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.